# SDR TWAA9711401

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49379
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RNO - FLT 235 - DURING CRUISE, THE NR 1 GALLEY EMITTED SMOKE.  CLEANED DEBRIS FROM THE INSIDE OF OVEN.  OPERATIONAL CHECK NORMAL.  OP16 - 6-18-97.  (X)
